# SDR DALA2023083107130

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 56,339 hours, 24,349 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 CAPT SIDE O2 MASK AFT LAV DID NOT DEPLOY. 26DEF SEAT O2 DID NOT DEPLOY. CORRECTIVE ACTION: 26DEF SEAT O2 MASK DID DEPLOY. NDS MASK AND THE GEN REPL. 26DEF TRANSFERED TO NRC 032. AFT LAV TRANSFERED TO NRC 071. (4908689)
